MathSciNet Relay Station
MathSciNet bibliographic data
MR2348007 39A11 (92D25)
Braverman, E.; Saker, S. H. Permanence, oscillation and attractivity of the discrete hematopoiesis model with variable coefficients. Nonlinear Anal. 67 (2007), no. 10, 2955–2965.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement